# SDR DALA1021780996A

- Difficulty date: September 4, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 42,092 hours, 22,620 cycles
- Engine: Pwa JT8D219
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L OPENED PARTIALLY WHILE ARMED. SLIDE DID NOT FULLY DEPLOY AND DOOR DID NOT FULLY OPEN DUE TO SURVIVAL KIT LANYARD TANGLED IN GIRT BAR. REPLACED 4L DOOR SLIDE AND INFLATOR BOTTLE.
